# SDR CALA2017062301945

- Difficulty date: June 23, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N27901
- Make and model: Boeing 787-8
- Aircraft serial: 34821
- Aircraft time: 17,905 hours, 2,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 3e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3E FWD EMERGENCY LIGHT ASSY MISSING.  REPLACED SEAT 3E EMERGENCY LIGHT ASSY, OPS CHECKED GOOD.
